Acne?

by Helene
(Österreich)

Hello,

I am taking 400 mg of Natpro/day since 3 weeks and I think it is going well so far.

I have acne on my back and wondered if my estrogen dominance could be the culprit and if the progesterone supplementation would clear my acne?

It is not better already how long can I expect it to get better with progesterone therapy?

I am asking because I want to know when I should visit another doctor because of my acne or if I have to wait longer.

I am only having the acne since two years.

Best regards

Helene

Comments for Acne?

Click here to add your own comments

Jul 05, 2022
Acne?
by: Joy

Hi Helene

I am pleased that progesterone is starting to help you. Please keep going. Have you always battled with acne or only since you started using Natpro?

If since starting with Natpro, progesterone will disrupt things.  Plus your body is still adjusting to progesterone therapy.  Estrogen is usually the cause.  It is an excitatory hormone, involved in mitosis, whereas progesterone inhibits mitosis. Progesterone normally helps acne.  There are other factors that could be causing your acne.  i.e.  too much sugar, high level of free testosterone. Vitamin D3 is essential for health including skin health. Please read the Acne page for more information on this.  Try rubbing Natpro on your acne, it has helped many.

As mentioned many times on this website, it can take 2-6 months before the body adjusts to progesterone, longer if symptoms are severe.

All the best and keep going.

Jul 06, 2022
Acne
by: Anonymous

Thank you for your response.

I suffer from acne since two years. I also got pretty bad under eye circles, both things that I never had to deal with. I overall started to look really sick out of nowhere.

I am taking Natpro since 1 month with a two week break because it was out of stock. In the time without Natpro I felt really bad and got spotting which I didn't have a long time. Now as I am starting with Natpro again I feel the effects of estrogen dominance really bad.

I am taking 5000 I.U. of Vit D3 + K1&K2.
My diet is pretty much on point I never eat sugar.

I am also really sleepy and my heart races like crazy in the morning.
I am stressed all day long and am dealing with very negative thoughts.
I went to many doctors but they could not help me.
I am starting to get pretty hopeless.

I hope that the estrogen dominance is to blame for my bad health state. I can't think of anything else anymore.

Best regards

Helene

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...